Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pap smear result abnormal, nutrophils high, heavy sweating. Possible treatment?

My mom pass on frm lung cancer! Had pap smear results on 29th of jan, abnormal and obscured cells Nutrophlis is high! Just got over ches infection! Woke up thursday and sick again. My blood test 3weeks ago also had high nutrophlis high. Have bad sweats! Can t do anything strenuouse and break out in a sweat. I need your help!!! Mel.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, first of all, the high neutrophil count is indicative of some acute bacterial infection. You should do a urine examination.

Secondly, your pap smear examination is really bad. What you have to do right now, is to test for presence of any HPV antibodies in blood. If present then a vaccine should be considered.

Keep following up with your treating doctor.

Repeat the pap smear after 3 months.

Hope this will be helpful.

Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor